... for this, and won't be able to for up to a week, he's already been without for 2 days, I'm just wondering if there's anything he can do or take otc to mitigate the chance of something terrible happening as all of the info we see is to not abruptly stop taking it... he was prescribed after a mild heart attack a few months back so you can understand our worry
You could try a local pharmacy to see if you could buy some pills just to get you to the point that the VA gets their head out of you know where. You will need a prescription from your doctor for a small supply. Its been awhile since I bought them but I don't think that they were expensive.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2015 • 1 answer
Posted 10 Oct 2015 • 2 answers
Posted 25 Feb 2016 • 1 answer
Posted 2 Jun 2016 • 2 answers
Metoprolol Tartrate - I've been taking 25mg for just over a month the tiredness, sluggish & insomnia
Posted 8 Jun 2016 • 0 answers